# SDR DALA2024110110575

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 ELONGATED HOLE ON WEB INTERNAL STRUCTURE LOCATED BETWEEN FR56 TO FR57 AND STR38L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB INTERNAL STRUCTURE LOCATED BETWEEN FR56 TO FR57 AND STR38L IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11. (0638375)
